Translator Disclaimer
December 2006 On the Reissner-Nordstrom-de Sitter type spacetimes
Dorota Kowalczyk
Tsukuba J. Math. 30(2): 363-381 (December 2006). DOI: 10.21099/tkbjm/1496165068

Abstract

In the paper a family of curvature conditions of pseudosymmetry type is determined. We show that the curvature tensor of some Reissner-Nordstr6m-de Sitter type spacetiroes satisfy these conditions.

Citation

Download Citation

Dorota Kowalczyk. "On the Reissner-Nordstrom-de Sitter type spacetimes." Tsukuba J. Math. 30 (2) 363 - 381, December 2006. https://doi.org/10.21099/tkbjm/1496165068

Information

Published: December 2006
First available in Project Euclid: 30 May 2017

zbMATH: 1118.53015
MathSciNet: MR2271305
Digital Object Identifier: 10.21099/tkbjm/1496165068

Rights: Copyright © 2006 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.30 • No. 2 • December 2006
Back to Top